IADVL
 Indexed with PubMed and Science Citation Index (E) 
 
Users online: 7527 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
 
  NAVIGATE here  
     Search
     Current Issue
     Submit Article 
     My Preferences 
     Dermatology crossword 
   Back To Article

# Article Access Statistics 

Year : 2011 | Volume:  77 | Issue Number:  4 | Page:  536-536

NET LETTER

"Paradoxical" adverse effects caused by anti-tumor necrosis factor-alpha biological drugs: Appearance of psoriasis in a patient treated with infliximab for rheumatoid arthritis
Satriano Rocco Alfredo, Abbate Gianfranco, Esposito Sergio, Cassaglia Bartolo, Piccolo Vincenzo, Baroni Adone

Number of times this article was viewed 4956
Number of times this article has been printed  from the site 137
Number of times this article was emailed to others 5
Remarks given by readers [ Read ] 0

 

Online since 15th March '04
Published by Wolters Kluwer - Medknow